Théorème de Kuiper-Kuo-Bochnak-Lojasiewicz à l'infini
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 3, p. 387-406
@article{AFST_1996_6_5_3_387_0,
     author = {Cassou-Nogu\`es, Pierrette and Ha Huy Vui},
     title = {Th\'eor\`eme de Kuiper-Kuo-Bochnak-Lojasiewicz \`a l'infini},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 5},
     number = {3},
     year = {1996},
     pages = {387-406},
     zbl = {0876.57046},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1996_6_5_3_387_0}
}
Théorème de Kuiper-Kuo-Bochnak-Lojasiewicz à l'infini. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 3, pp. 387-406. http://www.numdam.org/item/AFST_1996_6_5_3_387_0/

[BL] Bochnak (J.) et Lojasiewicz (S.) .- A converse of the Kuiper-Kuo theorem, Proc. of Liverpool Singularities Symposium, Springer L.N.M., Vol. 1, 192 (1971), pp. 246-254. | MR 291971 | Zbl 0221.58002

[B] Broughton (S.A.) .- Milnor numbers and the topology of polynomial hypersurfaces, Invent. Math. 92 (1988), pp. 217-241. | MR 936081 | Zbl 0658.32005

[CK] Chadzynski (J.) et Krasinski (T.) .- Exponent of growth of polynomial mappings of C2 into C, Singularities (1988), Banach Center Publications, Vol. 20, PWN-Polish Scientific Publishers, Warsaw. | MR 1101836 | Zbl 0661.32008

[H] Ha Huy Vui .- A version at infinity of the Kuiper-Kuo theorem. Preprint. | MR 1335043 | Zbl 0889.58014

[H2] Ha Huy Vui .- On the irregular at infinity algebraic plane curves, Preprint Institute of Mathematics National Center for Scientific Rechearch of Vietnam. | MR 1126395

[H3] Ha Huy Vui .- Sur l'irrégularité du diagramme splice pour l'entrelacs à l'infini des courbes planes, Preprint. | MR 1126395 | Zbl 0810.57002

[HZ] Ha Huy Vui et Zaharia (A.) .- Families of polynomials with total Milnor number constant, Preprint, Univ. Nice. | Zbl 0844.32021

[K] Kuiper (N.H.) .- C1-equivalence of functions near isolated critical points. Proc. Sym. in Infinite Dimensional Topology (1967), Ann. Math. Stud. 69, Princeton (1972). | MR 413161 | Zbl 0236.58001

[Ku] Kuo (T.C.) .- On C0-sufficiency of jets of potential functions, Topology 8 (1969), pp. 167-171. | MR 238338 | Zbl 0183.04601

[M] Milnor (J.) .- Singular points of complex hypersurfaces, Ann. Math. Stud., Princeton, 61 (1968). | MR 239612 | Zbl 0184.48405

[N] Némethi (A.) .- Lefschetz theory for complex affine varieties, Rev. Roumaine Math. Pures Appl. 33 (1988), pp. 233-250. | MR 948160 | Zbl 0665.14003

[NL] Neumann (W.D.) et Le Van Thanh .- On irregular links at infinity of algebraic plane curves, Math. Annalen 295 (1993), pp. 239-244. | MR 1202391 | Zbl 0789.14031

[NZ1] Némethi (A.) et Zaharia (A.) .- Milnor fibration at infinity, Indag. Math. 3 (1992), pp. 323-335. | MR 1186741 | Zbl 0806.57021

[NZ2] Némethi (A.) et Zaharia (A.) .- On the Bifurcation Set of a Polynomial Function and Newton Boundary, R.I.M.S. 26 (1990), pp. 681-689. | MR 1081511 | Zbl 0736.32024

[S] Suzuki (M.) .- Propriétés topologiques des polynômes de deux variables complexes et automorphismes algébriques de l'espace C2, J. Math. Soc. Japan 26, pp. 241-257. | MR 338423 | Zbl 0276.14001